# SDR BSAASDR0715

- Difficulty date: May 20, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 21,952 hours, 30,195 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE RT BLEED FAIL ANNUNCIATOR ILLUMINATED.  THE CREW LANDED WITH NO FURTHER INCIDENT.  EXTENSIVE TROUBLESHOOTING WAS COMPLETED WITH NO DEFECTS FOUND & MULTIPLE GROUND RUNS WERE COMPLETED, BUT COULD NOT DUPLICATE THE PROBLEM.
